Preperiodic points for families of polynomials

Dragos Ghioca, Liang Chung Hsia, Thomas J. Tucker

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

Let a(λ), b(λ) j{cyrillic, ukrainian} C[λ], and let fλ(x) j{cyrillic, ukrainian} C[x] be a one-parameter family of polynomials indexed by all λ j{cyrillic, ukrainian} C. We study whether there exist infinitely many λ j{cyrillic, ukrainian} C such that both a(λ) and b(λ) are preperiodic for fλ.

Original languageEnglish
Pages (from-to)701-732
Number of pages32
JournalAlgebra and Number Theory
Volume7
Issue number3
DOIs
Publication statusPublished - 2013 Sep 9

    Fingerprint

Keywords

  • Heights
  • Preperiodic points

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this